# SDR DALA2020072872658

- Difficulty date: July 26, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 17,096 hours, 6,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 21e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DAMAGED FLOOR LEVEL EMERGENCY EXIT LIGHT AT SEAT 21E. SECURED EMERGENCY PATH LIGHT AT SEAT 21E PER AMM 33-51. OPS CHECK OK.
